# SDR QXEA9700574

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - LEFT HAND GEAR DOOR LIGHT STAYED ON AFTER GEAR WAS RAISED.  ADJUSTED MAIN LANDING GEAR DOOR (REAR AND CENTER) ACTUATORS.  ADJUSTED MAIN LANDING GEAR FORWARD DOOR CONNECTING LINK.  RETRACTION AND EXTENSION TEST GOOD.
